Hi there ,
Welcome to Just answer !
Well, i can understand your predicament , as your daydreaming is hampering your performance at work and studies and causing difficulty to concentrate , which means that this habit has become maladaptive .
You see , daydreaming is a very normal physiological phenomena , all of us at some point of a day or days , daydream , and in this daydeams , we tend to reach or aquire those things which are not within our reach in a day to day life or you may say it is a way through which we fulfil our fantasy , and since it places you in such a sureal atmosphere , you want to go there again and again , and thus it may become a habit .
There was no need to worry about this daydreaming , has it not effected your work , and professinonal / study commitments , but since this is the case , so all you need to do is that you can ask your family physician to prescribe you a drug which is usually used in treating attention deficit and narcolepsy ( excessive daytime sleepiness) , called as Provigil ( Modafinil ) , it is a non stimulant drug , this will not only help you with increase in your concentration and focus , but also , it will help you in reducing your daydreaming .
Kindly see the links below for better understanding..
So discuss the use of Provigil in your case with your doctor and get started on it , and i am quite sure that it will benefit you fromrelieving yourself from this habit of daydreaming , plus increase your concentration and focus on your goal.
I hope this helps..
I wish you all the best...
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.
Hi Dr Kaushik:
Thanks for the reply. I do have concerns shown as following:
1) Provigil is PROVIGIL is a prescription medicine used to improve awakeness in adults who are very sleepy . However, I dont think I am in this case. I have no problem of being awake during the day.
2) Do you have any case study simliar like mine that I can read and know more about it? As I am not sure if my case is a phychological issue or medical one?
I am not sure if I am convinced by your advice or maybe I would understand more if you can explain more or provide me more information?
Thanks for the reply..
Well, i will opt out , and let other experts take up your question..
Hi Dr Kaushik
Anna, one of the Mental Health Experts sent me an email saying she agrees with your answer. I am not trying to make it difficult, but I am just not sure about the use of PROVIGIL as it said it is for people who are very sleepy during the day. That is why I wonder if this is my case.
Is there any possibility that you can explain it to me as I dont want to see a doctor to prescribe something I am not even convinced. Or maybe you can pass this to other experts.
Well , i have already opted out , and now the question is open for other experts , so it is to the discretion of any other expert who feels comfortable answering the post .
So, i hope you get the answer to your question .